# SDR LR7A2016091100930

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Part number: LS3593LS5134
- Condition: Corroded
- Location: Cargo Ramp
- Component: Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5211, FOUND THE RAMP RS2 BULKHEAD UPPER CAP WITH EXFOLIATION CORROSION, RBL15.  SPLICED AT RBL38-RBL46, WL146.  REPAIRED IAW SMP 583, SRM FIG 51-140-22.
